# SDR IPXA2017012913388

- Difficulty date: January 13, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 56,022 hours, 14,668 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: ADA766739
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, FWD CARGO BAY HORIZONTAL BEAM IS CRACKED AT BS 6-79 ABOVE LONGERON 43R.  REMOVED, FABRICATED AND REPLACED THE BEAM  IAW DWG ADA7667 AND SRM 51-33-01.
